Oliver J. Sutton
Title
Cited by
Cited by
Year
Conforming and nonconforming virtual element methods for elliptic problems
A Cangiani, G Manzini, OJ Sutton
IMA Journal of Numerical Analysis 37 (3), 1317-1354, 2017
1492017
A posteriori error estimates for the virtual element method
A Cangiani, EH Georgoulis, T Pryer, OJ Sutton
Numerische mathematik 137 (4), 857-893, 2017
1462017
Introduction to k nearest neighbour classification and condensed nearest neighbour data reduction
O Sutton
University lectures, University of Leicester, 2012
1422012
The virtual element method in 50 lines of MATLAB
OJ Sutton
Numerical Algorithms 75 (4), 1141-1159, 2017
642017
Virtual element methods for elliptic problems on polygonal meshes
A Cangiani, OJ Sutton, V Gyrya, G Manzini
Generalized Barycentric Coordinates in Computer Graphics and Computational …, 2017
222017
Revealing new dynamical patterns in a reaction–diffusion model with cyclic competition via a novel computational framework
A Cangiani, EH Georgoulis, AY Morozov, OJ Sutton
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2018
182018
Long-time L(L2) a posteriori error estimates for fully discrete parabolic problems
OJ Sutton
IMA Journal of Numerical Analysis 40 (1), 498-529, 2020
72020
Virtual element methods
OJ Sutton
University of Leicester, 2017
52017
Adaptive non-hierarchical Galerkin methods for parabolic problems with application to moving mesh and virtual element methods
A Cangiani, EH Georgoulis, OJ Sutton
arXiv preprint arXiv:2005.05661, 2020
32020
The Conforming Virtual Element Method for the convection-diffusion-reaction equation with variable coeffcients.
G Manzini, A Cangiani, O Sutton
Los Alamos National Laboratory (LANL), Los Alamos, NM (United States), 2014
32014
Residual-Based A Posteriori Error Estimates for -Discontinuous Galerkin Discretizations of the Biharmonic Problem
Z Dong, L Mascotto, OJ Sutton
SIAM Journal on Numerical Analysis 59 (3), 1273-1298, 2021
2021
Residual-based a posteriori error estimates for -discontinuous Galerkin discretisations of the biharmonic problem
Z Dong, L Mascotto, OJ Sutton
arXiv preprint arXiv:2009.14140, 2020
2020
Numerical results using the conforming VEM for the convection-diffusion-reaction equation with variable coefficients.
G Manzini, A Cangiani, O Sutton
Los Alamos National Laboratory (LANL), Los Alamos, NM (United States), 2014
2014
The system can't perform the operation now. Try again later.
Articles 1–13